Complete Group Classifications and Symmetry Reductions of the Fractional Fifth-Order KdV Types of Equations
Article first published online: 12 APR 2013
© 2013 by the Massachusetts Institute of Technology
Studies in Applied Mathematics
Volume 131, Issue 4, pages 317–330, November 2013
How to Cite
Liu, H. (2013), Complete Group Classifications and Symmetry Reductions of the Fractional Fifth-Order KdV Types of Equations. Studies in Applied Mathematics, 131: 317–330. doi: 10.1111/sapm.12011
- Issue published online: 31 OCT 2013
- Article first published online: 12 APR 2013
- Manuscript Received: 4 MAR 2013
- National Natural Science Foundation of China. Grant Number: 11171041
- NSAF. Grant Number: 11076015
- Natural Science Foundation of Shandong Province. Grant Number: ZR2010AM029
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!